# SDR YENA2021022600128

- Difficulty date: February 25, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 01610
- Aircraft time: 77,429 hours, 26,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 811583
- Condition: No Test
- Location: Emergency Lights
- Part time: 9,421 hours, 3,485 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1696, SJU-MCO.AFT L EPSU BATT FAILED TEST ; R/R AFT L EPSU BATT OPS TEST OK REF AMM 33-51-00
